Alert archive / Missouri / Flash Flood Warnings in 2003

Flash Flood Warning 43, NWS Springfield, MO

July 19, 2003Oregon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 19, 2003, 4:58 AM CDT for Oregon County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2003, 4:58 AM CDT (09:58 UTC)
Expired
Jul 19, 2003, 8:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Oregon County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2003-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2003-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2598 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.5
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 191003
FFWSGF
MOC149-191300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT SAT JUL 19 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  OREGON COUNTY IN MISSOURI

* UNTIL 800 AM CDT.

* AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
  TO INDICATE NUMEROUS THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL 
  ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT 3 TO 5
  INCHES OF RAIN HAD ALREADY FALLEN ACROSS OREGON COUNTY...AND AN
  ADDTIONAL 1 TO 3 INCHES ARE LIKELY THROUGH 8 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
  INCLUDE...ALTON...COUCH...KOSHKONONG...ROYER...AND THOMASVILLE. 
  PERSONS CAMPING AND FLOATING ALONG AND NEARBY THE ELEVEN POINT 
  RIVER ARE URGED TO REMAIN AWAY FROM THE RIVER AND SEEK HIGHER 
  GROUND. THIS IS A POTENTIALLY LIFE THREATENING SITUATION.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3689 9169 3688 9123 3683 9122 3682 9111
          3649 9112 3648 9168

$$

BOOKBINDER
1 follow-up statement
000 
WGUS73 KSGF 191030
FFSSGF
MOC091-149-215-191300-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT SAT JUL 19 2003

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 AM CDT FOR HOWELL AND 
TEXAS COUNTIES...
...A FLASH FLOOD WARNING CONTINUES UNTIL 800 AM CDT FOR OREGON 
COUNTY...

AT 409 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL CONTINUED TO TRACK SOUTH 
ALONG A LINE FROM FORT LEONDARD WOOD TO SUMMERSVILLE TO THAYER. 
DOPPLER RADAR ESTIMATED THAT BETWEEN THREE AND FIVE INCHES OF RAIN 
HAS ALREADY FALLEN ACROSS THE WARNED AREA...AND ANOTHER ONE TO THREE 
INCHES OF RAINFALL ARE EXPECTED THROUGH MID MORNING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE WIDESPREAD FLOODING 
TO OCCUR ACROSS THE WARNED AREA...INCLUDING WEST PLAINS... 
HOUSTON...WILLOW SPRINGS...THAYER...RAYMONDVILLE...MOUNTAIN 
VIEW...LICKING...CABOOL...ALTON...YUKON...WILDERNESS AND WHITE 
CHURCH. PERSONS ENGAGING IN OUTDOOR ACTIVITES ALONG THE OZARK 
NATIONAL SCENIC RIVERWAYS ARE URGED TO AVOID RIVERS...CREEKS...AND 
STREAMS IN THE REGION...INCLUDING THE BIG PINEY...ELEVEN POINT...AND 
JACKS FORK RIVERS. THIS IS A POTENTIALLY LIFE THREATENING SITUATION.

BE ESPECIALLY CAUTIOUS THROUGH SUNRISE WHEN DARKNESS MAKES IT EVEN 
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED 
ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT 
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE 
REPORT ANY OBSERVED FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3705 9210 3706 9226 3761 9226 3761 9176
          3743 9175 3743 9164 3689 9167 3685 9117
          3649 9112 3647 9212

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:05 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 19, 3:05 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT SAT JUL 19 2003

.DISCUSSION...
THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS SOUTH CENTRAL MISSOURI
EARLY SATURDAY MORNING. HOWEVER AN OVERALL WEAKENING TREND HAS BEEN
NOTED. STORMS WERE SUPPORTED BY STRONG WARM AIR ADVECTION ON THE
NOSE OF A MODEST LOW LEVEL JET.  THIS JET WAS INTERSECTING AN
OUTFLOW BOUNDARY THAT WAS MIGRATING WEST ACROSS SOUTHWEST
MISSOURI...AND WAS LOCATED JUST WEST OF SPRINGFIELD AS DEPICTED BY
8-BIT RADAR IMAGERY.  LARGE HAIL HAS BEEN THE PRIMARY HAZARD THROUGH
THE NIGHT WITH ROTATING STORMS SUPPORTED BY MODERATE 0-6 KM SHEAR OF
NEAR 40 KTS. LAPS SOUNDING DATA SHOWS THE CAP HOLDING STRONG ACROSS
SOUTHWEST MISSOURI AND SOUTHEAST KANSAS.  FLASH FLOODING HAS ALSO
BEEN AN INCREASING CONCERN AS CELLS TRAIN ACROSS THE SAME AREAS OF
SOUTH CENTRAL MISSOURI.

SHORT TERM (TODAY THROUGH SUNDAY)...
CONVECTION WILL CONTINUE THROUGH THE EARLY MORNING THEN GRADUALLY
DIMINISH DURING THE MORNING AS THE LOW LEVEL JET WEAKENS.  EFFECTIVE
BOUNDARY WILL TRANSITION SOUTHWEST AND SET UP ACROSS FAR SOUTHWEST
MISSOURI THIS AFTERNOON.  WEAK CONVERGENCE ALONG THE BOUNDARY AND
MODERATE TO STRONG INSTABILITY WILL SUPPORT SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON.  MID LEVEL WARM LAYER AND CONVECTIVE
INHIBITION WILL BE LIMITING FACTORS TO WIDESPREAD STORM COVERAGE.
HOWEVER ISOLATED SEVERE STORMS POSSIBLE GIVEN THE DEGREE OF
INSTABILITY AND STEEP MID LEVEL LAPSE RATES.  NOT A STRONG
INDICATION OF DEVELOPMENT TONIGHT AND WILL ONLY MENTION ISOLATED
EVENING ACTIVITY.

NEXT SUBSTANTIAL SHORTWAVE RIDING THROUGH THE NORTHWEST FLOW WILL
APPROACH THE REGION LATE SUNDAY.  STRONG INSTABILITY AND RATHER
STEEP LAPSE RATES WILL AGAIN SUPPORT ISOLATED SEVERE STORMS.  IT
APPEARS CONVECTION WILL CONTINUE AND EVEN ORGANIZE INTO SUNDAY NIGHT
AS WARM LEVEL ADVECTION INCREASES.

EXCESSIVE HEAT AND HUMIDITY WILL ALSO BE A CONCERN THIS WEEKEND.
WILL CONTINUE WITH HEAT ADVISORY TODAY ACROSS SOUTHWEST MISSOURI AND
EXTREME SOUTHEAST KANSAS.  I HAVE RAISED TEMPERATURES SOME AS AREA
WILL SEE A WARM START. POOLING DEWPOINTS ALONG THE BOUNDARY WILL
PUSH HEAT INDICES OVER 105 NEAR THE KANSAS BORDER WITH SOME
LOCATIONS NEAR 110 DEGREES.  I HAVE NOT EXTENDED THE ADVISORY INTO
SUNDAY BUT WILL TAKE A CLOSER LOOK THIS MORNING.

LONG TERM (MONDAY THROUGH FRIDAY)...
UPPER PATTERN WILL AMPLIFY INTO EARLY NEXT WEEK WITH NORTHWEST FLOW
ACROSS THE REGION. A SHORTWAVE WILL BRING A FRONT ACROSS THE REGION
MONDAY WHICH WILL ALLOW SLIGHTLY COOLER AND DRIER AIR TO INFILTRATE
THE REGION.  SEASONABLE TEMPERATURES AND LESS HUMID CONDITIONS WILL
PREVAIL THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...
EXPECT MAINLY VFR CONDITIONS AT JOPLIN (KJLN) AND SPRINGFIELD (KSGF)
AS MOST OF THE THUNDERSTORMS REMAIN FARTHER EAST ACROSS SOUTH
CENTRAL MISSOURI. GREATEST CONCENTRATION OF STORMS WILL BE NORTHEAST
AND EAST OF SPRINGFIELD (KSGF).  LOWEST CEILINGS WILL BE IN TWEB
ROUTE 233 FROM KSTL-KSGF WHERE SCATTERED MVFR AND LOCALIZED IFR
CONDITIONS CAN BE EXPECTED THIS MORNING. CONDITIONS WILL IMPROVE
AREA WIDE DURING THE MORNING AS STORMS GRADUALLY DISSIPATE. HOWEVER
ISOLATED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON AND
EVENING.
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...HEAT ADVISORY ALONG AND WEST OF A LINE FROM CASSVILLE TO LAMAR
TO VERSAILLES THROUGH 11 PM SATURDAY.
.KS...HEAT ADVISORY ALL ZONES THROUGH 11 PM SATURDAY.

FOSTER
Hazardous weather outlook, Jul 19, 1:10 AM CDT, 3 hours 48 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT SAT JUL 19 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...INCLUDING ISOLATED SEVERE THUNDERSTORMS
  WITH LARGE HAIL TO THE SIZE OF NICKELS AND WINDS UP TO 60 MPH.

  TORRENTIAL RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  THE GREATEST CHANCE FOR THUNDERSTORMS AND FLOODING WILL EXIST
  EAST OF A WARSAW...TO SPRINGFIELD...TO BRANSON LINE THROUGH 6 AM.

  DISCUSSION:

  A COMPLEX OF THUNDERSTORMS CONTINUED ACROSS SOUTH CENTRAL MISSOURI
  EARLY SATURDAY MORNING.  THE STORMS WERE FORMING NORTH AND EAST OF
  A BOUNDARY THAT EXTENDED FROM KANSAS CITY TO NEAR SPRINGFIELD.
  LOW LEVEL WINDS FROM THE SOUTHWEST WILL CONTINUE TO INTERSECT THIS
  BOUNDARY...AND FEED VERY MOIST AND UNSTABLE AIR INTO THE STORM
  COMPLEX. THE STORMS WILL GENERALLY MOVE SOUTH AND SOUTHEAST AND
  AFFECT SOUTH CENTRAL MISSOURI.  SOME OF THESE STORMS WILL PRODUCE
  LARGE HAIL AND STRONG WINDS.  TORRENTIAL RAINFALL RATES IN EXCESS
  OF A TWO INCHES PER HOUR WILL ACCOMPANY SOME OF THESE STORMS WITH
  RAINFALL TOTALS IN EXCESS OF THREE INCHES LIKELY.  THESE
  RAINFALL AMOUNTS COULD RESULT IN FLASH FLOODING. A LAYER OF WARM
  AIR AT THE MID-LEVELS OF THE ATMOSPHERE WILL INHIBIT STORMS FROM
  DEVELOPING OVER FAR WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.
  THE GREATEST THREAT FOR SEVERE THUNDERSTORMS THROUGH THE EARLY
  MORNING HOURS WILL BE EAST OF THE SPRINGFIELD AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY
  THROUGH EARLY MONDAY...AS SEVERAL UPPER AIR DISTURBANCES WILL
  INTERACT WITH THE UNSTABLE AIRMASS OVER THE REGION. THE GREATEST
  LIKELIHOOD FOR THUNDERSTORMS WILL BE FROM THE LATE AFTERNOON INTO
  THE OVERNIGHT HOURS BOTH SATURDAY AND SUNDAY.

  IN ADDITION...MORE HOT AND HUMID CONDITIONS ARE EXPECTED ON
  SATURDAY...AS HEAT INDICES MAY ONCE AGAIN EXCEED 100 DEGREES
  ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE REQUIRED DURING THE EARLY MORNING HOURS
  EAST OF A WARSAW...TO MARSHFIELD...TO GAINESVILLE LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

FOSTER

In the hours before

Local storm report, Jul 18, 11:01 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT FRI JUL 18 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1055 PM    ELDON                     MO   FLOOD
07/18/03   MILLER                         SEVERAL CITY STREETS ARE
                                          UNDER WATER. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Jul 18, 11:08 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT FRI JUL 18 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1107 PM    ELDON                     MO   1 INCH HAIL
07/18/03   MILLER                         QUARTER SIZE HAIL AND 50
                                          MPH WINDS. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Jul 19, 1:19 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0119 AM CDT SAT JUL 19 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0118 AM    TUSCUMBIA                 MO   1.75 INCH HAIL
07/19/03   MILLER                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Special weather statement, Jul 19, 1:45 AM CDT, 3 hours 13 minutes before
MOZ055>058-068>071-079>083-090>092-095>098-104>106-191200-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT SAT JUL 19 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 763...IN EFFECT UNTIL 700 AM CDT SATURDAY MORNING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

BENTON...CAMDEN...CHRISTIAN...DALLAS...DENT...DOUGLAS...GREENE...
HICKORY...HOWELL...LACLEDE...MARIES...MILLER...MORGAN...OREGON...
OZARK...PHELPS...POLK...PULASKI...SHANNON...TANEY...TEXAS...WEBSTER
AND WRIGHT.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA...
BOLIVAR...BRANSON...CAMDENTON...FORT LEONARD WOOD...HOUSTON...
LEBANON...OSAGE BEACH...OZARK...ROLLA...SPRINGFIELD AND WEST PLAINS.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

FOSTER
Local storm report, Jul 19, 1:57 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0157 AM CDT SAT JUL 19 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0155 AM    ROBY                      MO   1.5 INCH HAIL
07/19/03   TEXAS                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Jul 19, 4:49 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0449 AM CDT SAT JUL 19 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0830 PM    VERSAILLES                MO   1.75 INCH HAIL
07/18/03   MORGAN                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0840 PM    VERSAILLES                MO   1.75 INCH HAIL
07/18/03   MORGAN                         GOLF BALL HAIL AND 60 MPH
                                          WINDS. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0845 PM    1 N VERSAILLES            MO   .88 INCH HAIL
07/18/03   MORGAN                         REPORTED BY AGTAP
                                          BUSINESS.

0917 PM    GRAVOIS MILLS             MO   .88 INCH HAIL
07/18/03   MORGAN                         REPORTED BY AGTAP
                                          BUSINESS.

0930 PM    VERSAILLES                MO   FLOOD
07/18/03   MORGAN                         SIGNIFICANT STREET
                                          FLOODING REPORTED BY
                                          EMERGENCY MANAGEMENT IN
                                          VERSAILLES AND
                                          SURROUNDING AREAS.

0930 PM    3 SE VERSAILLES           MO   2 INCH HAIL
07/18/03   MORGAN                         2 INCH DIAMETER HAIL
                                          OBSERVED ALONG HIGHWAY 52
                                          BETWEEN VERSAILLES AND
                                          BARNETT. REPORTED BY
                                          EMERGENCY MANAGEMENT.

0945 PM    LECOMA                    MO   2 INCH HAIL
07/18/03   DENT                           REPOER RELAYED FROM
                                          MEDIA. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0945 PM    2 N GRAVOIS MILLS         MO   WIND DAMAGE
07/18/03   MORGAN                         TREES AND LIMBS BLOCKING
                                          HWY 5 NORTH OF TOWN.
                                          REPORTED BY PUBLIC.

0950 PM    ROCKY MOUNT               MO   1.75 INCH HAIL
07/18/03   MORGAN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

0955 PM    3 NW ROCKY MOUNT          MO   2 INCH HAIL
07/18/03   MORGAN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

1000 PM    ROCKY MOUNT               MO   1 INCH HAIL
07/18/03   MORGAN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

1010 PM    OSAGE BEACH               MO   .75 INCH HAIL
07/18/03   CAMDEN                         REPORTED BY HAM RADIO
                                          OPERATOR.

1010 PM    1 E LAKE OZARK            MO   1.75 INCH HAIL
07/18/03   MILLER                         SILVER DOLLAR SIZE HAIL.
                                          REPORTED BY PUBLIC.

1014 PM    1 E SUNRISE BEACH         MO   .88 INCH HAIL
07/18/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

1016 PM    LAKE OZARKS WEST          MO   .88 INCH HAIL
07/18/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

1023 PM    OSAGE BEACH               MO   .75 INCH HAIL
07/18/03   CAMDEN                         REPORTED BY EMERGENCY
                                          MANAGEMENT.

1035 PM    7 S ALTON                 MO   .75 INCH HAIL
07/18/03   OREGON                         DIME SIZE HAIL REPORT
                                          RELAYED BY PASSING
                                          MOTORIST. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1055 PM    ELDON                     MO   FLOOD
07/18/03   MILLER                         SEVERAL CITY STREETS ARE
                                          UNDER WATER. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1107 PM    ELDON                     MO   1 INCH HAIL
07/18/03   MILLER                         QUARTER SIZE HAIL AND 50
                                          MPH WINDS. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0118 AM    TUSCUMBIA                 MO   1.75 INCH HAIL
07/19/03   MILLER                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0155 AM    ROBY                      MO   1.5 INCH HAIL
07/19/03   TEXAS                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:52 PM CDTSevere Thunderstorm WarningSGFMorgan53 min
Jul 18, 8:45 PM CDTSevere Thunderstorm WarningSGFMorgan60 min
Jul 18, 8:52 PM CDTFlash Flood WarningSGFMiller, Morgan4 hr
Jul 18, 8:53 PM CDTSevere Thunderstorm WarningSGFMaries52 min
Jul 18, 9:40 PM CDTSevere Thunderstorm WarningSGFDent65 min
Jul 18, 9:44 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan61 min
Jul 18, 10:01 PM CDTSevere Thunderstorm WarningSGFMiller59 min
Jul 18, 10:14 PM CDTSevere Thunderstorm WarningSGFOregon61 min
Jul 18, 10:45 PM CDTSevere Thunderstorm WarningSGFMiller60 min
Jul 18, 10:46 PM CDTSevere Thunderstorm WarningSGFCamden44 min
Jul 18, 11:55 PM CDTSevere Thunderstorm WarningSGFMiller80 min
Jul 19, 12:09 AM CDTSevere Thunderstorm WarningSGFPulaski81 min
Jul 19, 12:42 AM CDTFlash Flood WarningSGFMiller, Phelps, Pulaski4 hr
Jul 19, 1:06 AM CDTFlash Flood WarningSGFOregon4 hr
Jul 19, 1:15 AM CDTSevere Thunderstorm WarningSGFMiller75 min
Jul 19, 1:30 AM CDTSevere Thunderstorm WarningSGFTexas75 min
Jul 19, 2:19 AM CDTFlash Flood WarningSGFTexas4 hr
Jul 19, 3:47 AM CDTFlash Flood WarningSGFHowell3 hr
Jul 19, 3:56 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark34 min
Jul 19, 6:28 AM CDTFlash Flood WarningSGFShannon, Texas4 hr

Nearby

Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.